# SDR DALA2014123106837

- Difficulty date: December 31, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 35,928 hours, 15,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 18 ABC INOPERATIVE.  REPAIRED THE CONNECTOR IAW SWPM CHAP 20.
